# SDR SWAA022418

- Difficulty date: October 11, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 54,052 hours, 53,055 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Chord
- Part number: BAC1505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BOTH INBOARD AND OUTBOARD T-CHORDS CRACKED AT BS 178 WL 184 AND LBL 5.7.  REPAIRED T-CHORDS PER SRM.
